# SDR SWAA2021082229087

- Difficulty date: January 21, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL CRACKED BS312 TO BS328; LBL46 / REMOVED CRACKED INTERCOSTAL BS 312 TO 328 LBL 46 I.A.W SRM 51-40-02-0G-0. INSTALLED NEW INTERCOSTAL P/O# 734974/R I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 REV:-.
